Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: combining nardil and parnate ) SLS rose45

Posted by SLS on April 5, 2022, at 23:26:32

In reply to Re: combining nardil and parnate ) SLS SLS, posted by rose45 on April 5, 2022, at 17:15:45

Hi, Rose.

Don't try to swallow all of this at once.

Back in the early 1980s, the Columbia Presbyterian depression research unit found that lithium augmentation was particularly effective when lithium was added. Since you get "high", I would consider you to fall somewhere along the bipolar spectrum. Start treating your illness as if it were bipolar depression, and alter your treatment strategies. Although you and I both suffer predominantly from depression with only rare drug-induced manias, I would say that your depression has a bipolar diathesis. (I couldn't find a better word). Concentrate on treatments for bipolar depression from now on.

You could try:

1. Bring the lamotrigine to 300 mg/day for maybe five days to see if your thinking and memory impairments clear up.

2. Start Nardil very low an very slow. I played out a hunch I had. I had thought that a gradual titration beginning at 7.5 mg/day might prevent *triggering* side effects. I had guessed that if you can prevent the triggering of Nardil side effects in the first place, they may never emerge or be much milder. Having initiated Nardil treatment this say prevented or mitigated all autonomic side effects, including hypotensive dizziness and difficulties with initiating urination (delayed micturition).


Beginning Nardil Treatment:

You might begin at 7.5 mg/day (1/2 pill) for 5-7 days, and then to 15 mg/day (whole pill) for another 7-10 days. From there, you might increase the dosage to 30 mg/day for 10 days. Next, move up to 45 mg/day for no longer than 2 weeks. mg/day-2 weeks. Once you get to 60 mg/day, it's time to find the lowest effective dosage. You might think to give each dosage increase 2-3 weeks to evaluate your response to it. Continue this process until you reach 90 mg/day if necessary. If, at 90 mg/day, you are tolerating Nardil side effects, you might then allow another 2-3 months for Nardil to begin working. Be careful once you get to the higher dosages. A dosage that is too high can allow for a relapse and the appearance of "brain fog" and a difficult to describe zombie-like state. not begin responding for a few months. At this point, returning to 75 mg/day might not settle in for a week or so.

I have been encouraged lately by the potential for asenapine (Saphris) to augment a drug treatment by adding it to everything you are taking.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

The only thing necessary for the triumph of evil is that good men do nothing.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1119086
URL: http://www.dr-bob.org/babble/20220128/msgs/1119287.html